Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 102639, 7 pages
Research Article

Blow-Up Phenomena for Certain Nonlocal Evolution Equations and Systems

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 12 July 2015; Accepted 15 November 2015

Academic Editor: Yuming Qin

Copyright © 2015 Mohamed Jleli and Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Jleli and Bessem Samet, “Blow-Up Phenomena for Certain Nonlocal Evolution Equations and Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 102639, 7 pages, 2015. doi:10.1155/2015/102639